Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 02:49:04 AM

Login with username, password and session length


Members
  • Total Members: 24258
  • Latest: ter353
Stats
  • Total Posts: 649963
  • Total Topics: 49610
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 109
Total: 113

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Depakote-for bi-polar  (Read 1954 times)

0 Members and 1 Guest are viewing this topic.

Offline weasel

  • Member
  • Posts: 1,723
Depakote-for bi-polar
« on: September 28, 2006, 10:22:04 AM »
hello,
       I have a question . I am on Truvada/reyataz/noravir.
    Been taking citalopram for depression . NOW  dr. says I am
bi-poplar . I also take lorazepam, very high anxiety!
  Has anyone taken this ? Head dr. says I MUST check with HIV dr. befor approval  of change .
  Been on meds since sept 10 2004 ,very shocking experience !
 Almost did myself in....................
 been  HIV pos  , PROBABLY for 20  years !
 My parter of 25 years is stil HIV neg. and tries to be supportive
 Ignorance WAS   bliss ! now I feel awful most of the time   : (

                                             I love to read the forums!
                                                                   Weasel
                                               

" Live and let Live "

Offline newt

  • Member
  • Posts: 3,887
  • the one and original newt
Re: Depakote-for bi-polar
« Reply #1 on: September 28, 2006, 10:37:30 AM »
Hey weasel..

The Norvir *may* decrease the concentration of Depakote in your blood. There's no way to know in advance, and indeed it may not happen.  The correct way to proceed is to start with the usual dose, and adjust upwards if needed.

- matt
"The object is to be a well patient, not a good patient"

Offline weasel

  • Member
  • Posts: 1,723
Re: Depakote-for bi-polar
« Reply #2 on: September 28, 2006, 11:47:19 AM »
thanks , will be finding out soon .
                                                Karl
" Live and let Live "

Offline lydgate

  • Member
  • Posts: 1,022
  • Virgin, can't drive
Re: Depakote-for bi-polar
« Reply #3 on: September 28, 2006, 03:05:33 PM »
Karl, I'm curious as to how your doctor determined your bipolar diagnosis. And did he or she indicate whether the diagnosis was bipolar I or bipolar II? Do you have bouts of mania alternating with episodes of depression, or "just" cyclical depressive episodes? How frequently does the cycling, if present, take place? And what's the dosage of Depakote you've been prescribed?

You don't have to answer any of these, of course, unless you feel like it. Here's hoping you feel back on the top of your game pretty soon.

Jay
Her finely-touched spirit had still its fine issues, though they were not widely visible. Her full nature, like that river of which Cyrus broke the strength, spent itself in channels which had no great name on the earth. But the effect of her being on those around her was incalculably diffusive: for the growing good of the world is partly dependent on unhistoric acts; and that things are not so ill with you and me as they might have been, is half owing to the number who lived faithfully a hidden life, and rest in unvisited tombs.

George Eliot, Middlemarch, final paragraph

Offline weasel

  • Member
  • Posts: 1,723
Re: Depakote-for bi-polar
« Reply #4 on: September 28, 2006, 06:18:07 PM »
hello Jay ,  I took an article I found in TIME   ,to my VA doctor,  it had about 13 questions on it . It said If you have one yes  you might be  Bi-polar ,
I had  12   yes answers !!!!!!!!!!!

 I go from very  high and  mighty to a slugg !
these swings can last months ,Usually   the high only lasts long enough to get into  money trouble .
The doctor did not say what type of bi-polar I may be.
The doctor has not said what the dose will be , as I have an Appointment in Saint louis  next wendsday , and she will  determine
if I can even take it !

 I have suffered  BRAIN  problems for years , right around 10 years old
i knew there was something wrong .....................
   the  Paxel  type drug I take  seems to help ,when i am flying high , but other times it does nothing .
  I take  lorazapram  three times a day , I get so hateful and  furious
I can not function at all . just shake and get  bitchy !

I will start with a psycologist  soon , this should give some input .
 I could live with  mood swings befor HIV ,but not with it, too much .
I am at home with  Honey 24/7   , bitchy can only go so far............
                                                                   Karl
" Live and let Live "

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.